Proximally open mappings of metric spaces
Doklady Akademii Nauk, Tome 186 (1969) no. 5, pp. 1012-1015
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_5_a7,
author = {V. Z. Polyakov},
title = {Proximally open mappings of metric spaces},
journal = {Doklady Akademii Nauk},
pages = {1012--1015},
year = {1969},
volume = {186},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_5_a7/}
}
V. Z. Polyakov. Proximally open mappings of metric spaces. Doklady Akademii Nauk, Tome 186 (1969) no. 5, pp. 1012-1015. http://geodesic.mathdoc.fr/item/DAN_1969_186_5_a7/